# SDR ABXA20250825198

- Difficulty date: August 25, 2025
- Submitted: August 26, 2025
- Operation: Air carrier
- Aircraft: N1427A
- Make and model: Boeing 767306
- Aircraft serial: 28098
- Aircraft time: 92,397 hours, 21,275 cycles
- System (JASC): 2741 · Stabilizer Position Indicating
- Part: Warning Message
- Condition: Activated
- Location: Stab Trim
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

DURING TAXI, STAB TRIM MESSAGE BEFORE TAKE-OFF.  AIRCRAFT RETURNED TO BLOCKS (BTB).  DEFERRED IAW MEL 27-41-2. MTX PROCEDURES CW. PLACARD INSTALLED.  SEE LP 39094-01/2 FOR RALM DOWNGRADE.  AIRCRAFT RETURNED TO SERVICE.
